# SDR DALA1208773146

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 5,109 hours, 2,682 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151AF IS MISSING THE UPPER SKIN ON FWD EDGE, 4" X 2".  FABRICATED NEW FLOOR PANEL IAW DWG 3D25-40640.  REMOVED & INSTALLED NEW FLOOR PANEL IAW AMM 53-42-17-400-001.
